MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 183061
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lens discarded at user facility and therefore is unable to be returned to manufacturer.However, investigational results revealed no discrepancies found as it relates to the batch documentation analysis.The audit determined that all procedures in the manufacturing and packaging of the lens had been carried out correctly.Batch reconciliation was 100%.(b)(4).
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "lens dislocated in post op- returned to operating room to remove and replace with sulcus lens".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key8239894
Report Number9613160-2019-00001
Device Sequence Number13851333
Product Code HQL
UDI-Device Identifier00844369027298
UDI-Public00844369027298
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Lot Number183061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1